Generic algorithm for generalized fractional programming

H. J. Chen, S. Schaible, R. L. Sheu

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We propose a unified framework to study various versions of Dinkelbach-type algorithms for solving the generalized fractional programming problem. Classical algorithms used carefully selected iterate points and incorporated subtle convergence proofs. Our generic algorithm, however, is natural and simple. Moreover, the convergence analysis can be carried out through geometric observations and fundamental properties of convex functions. Consequently, the classical results are either refined or strengthened with new insights.

Original languageEnglish
Pages (from-to)93-105
Number of pages13
JournalJournal of Optimization Theory and Applications
Volume141
Issue number1
DOIs
Publication statusPublished - 2009 Apr 1

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Generic algorithm for generalized fractional programming'. Together they form a unique fingerprint.

  • Cite this